Siberian Mathematical Journal

, Volume 26, Issue 2, pp 300–309 | Cite as

Averaging error for elliptic equations with “layered” random coefficients

  • V. V. Yurinskii


Elliptic Equation Random Coefficient 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    M. I. Friedlin, “The Dirichlet problem for the equations with periodic coefficients that depend on a small parameter,” Teor. Veroyatn. Primen.,9, No. 1, 133–139 (1964).Google Scholar
  2. 2.
    G. C. Papanicolaou and S. R. S. Varadhan, “Diffusions with random coefficients,” in: Statistics and Probability: Essays in Honor of C. R. Rao, North-Holland, Amsterdam (1982), pp. 547–552.Google Scholar
  3. 3.
    V. V. Yurinskii, “On the averaging of nondivergent equations of second order with random coefficients,” Sib. Mat. Zh.,23, No. 2, 176–188 (1982).Google Scholar
  4. 4.
    V. V. Zhikov and M. M. Sirazhudinov, “Averaging of nondivergent elliptic and parabolic operators of second order and stabilization of solutions of the Cauchy problem,” Mat. Sb.,116, No. 2, 166–186 (1981).Google Scholar
  5. 5.
    V. V. Yurinskii, “On the averaging of nondivergent random elliptic operators,” in: Limit Theorems of the Theory of Probability and Related Questions [in Russian], Trudy Inst. Mat. Sib. Otd. Akad. Nauk SSSR, Vol. 1, Nauka, Novosibirsk (1982), pp. 126–138.Google Scholar
  6. 6.
    W. Feller, Introduction to Probability Theory and Its Application, Vol. II, Wiley, New York (1966).Google Scholar
  7. 7.
    M. V. Safonov, “The Harnack inequality for elliptic equations and the Hölder property of their solutions,” J. Sov. Math.,21, No. 5 (1983).Google Scholar
  8. 8.
    M. Loeve, Probability Theory, Van Nostrand, Princeton (1955).Google Scholar
  9. 9.
    N. V. Krylov, Control Processes of Diffusion Type [in Russian], Nauka, Moscow (1977).Google Scholar
  10. 10.
    S. A. Utev, “Probability inequalities for sums of weakly dependent random variables (abstract of a report),” Teor. Veroyatn. Primen.,27, No. 1, 201 (1982).Google Scholar
  11. 11.
    N. S. Bakhvalov, “Averaging of partial differential equations with fast-oscillating coefficients,” Dokl. Akad. Nauk SSSR,221, No. 3, 516–519 (1975).Google Scholar
  12. 12.
    D. G. Aronson and J. Serrin, “Local behavior of solutions of quasilinear parabolic equations,” Arch. Ration. Mech. Anal.,25, No. 2, 81–122 (1967).Google Scholar
  13. 13.
    O. A. Ladyzhenskaya and N. N. Ural'tseva, Linear and Quasilinear Elliptic Equations, Academic Press (1968).Google Scholar
  14. 14.
    A. D. Aleksandrov, “Majorization of solutions of second-order linear equations,” Vestn. Leningr. Univ., Ser. Mat., Mekh., Astron., No. 1, 5–25 (1966).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • V. V. Yurinskii

There are no affiliations available

Personalised recommendations